# SDR CALA0000959

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD CARGO DOOR JAMB SKIN AT APPROXIMATELY 20 FROM FORWARD LOWER CORNER, FS 389, LONGERON 27R.  A FILLER AND DOUBLER WERE INSTALLED IAW SRM 53-05, FIGURE 82, 51-30-2, AND 51-30-5.
